Alert archive / North Dakota / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 103, NWS Bismarck, ND

July 12, 2015Wells County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 12, 2015, 8:15 PM CDT for Wells County, North Dakota. It was in force for 60 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 12, 2015, 8:15 PM CDT (01:15 UTC)
Expired
Jul 12, 2015, 9:15 PM CDT
In force
60 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Wells County, ND

The radar

The Minot AFB radar (KMBX), 122 km from the middle of the area, began a volume at 01:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 12, 8:36 PM CDTHAIL 12 S Hamberg, NDHAIL STARTED AT 836PM CDT AND LASTED FOR 5 MINUTES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 1.3 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2015-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 812 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2015-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
812 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
2625 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

861 
WUUS53 KBIS 130115
SVRBIS
NDC103-130215-
/O.NEW.KBIS.SV.W.0103.150713T0115Z-150713T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
815 PM CDT SUN JUL 12 2015

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN WELLS COUNTY IN SOUTH CENTRAL NORTH DAKOTA...

* UNTIL 915 PM CDT

* AT 815 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES EAST OF
  HARVEY...MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  NORTHEASTERN WELLS COUNTY...INCLUDING THE FOLLOWING LOCATIONS...
  BREMEN...HEIMDAL...WELLSBURG AND HAMBERG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4776 9989 4785 9987 4784 9947 4785 9946
      4785 9930 4767 9929 4767 9926 4758 9927
TIME...MOT...LOC 0115Z 280DEG 26KT 4782 9977 

HAIL...1.00IN
WIND...60MPH
 
$$

ZH
2 follow-up statements
660 
WWUS53 KBIS 130139
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
839 PM CDT SUN JUL 12 2015

NDC103-130215-
/O.CON.KBIS.SV.W.0103.000000T0000Z-150713T0215Z/
WELLS ND-
839 PM CDT SUN JUL 12 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTHEASTERN WELLS COUNTY...

AT 838 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES NORTHEAST
OF FESSENDEN...OR 19 MILES EAST OF HARVEY...MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HEIMDAL...BREMEN AND HAMBERG. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 4770 9969 4785 9970 4784 9947 4785 9946
      4785 9930 4767 9929 4767 9926 4758 9927
TIME...MOT...LOC 0138Z 280DEG 26KT 4779 9952 

HAIL...1.00IN
WIND...60MPH
 
$$

ZH
657 
WWUS53 KBIS 130216
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
916 PM CDT SUN JUL 12 2015

NDC103-130226-
/O.EXP.KBIS.SV.W.0103.000000T0000Z-150713T0215Z/
WELLS ND-
916 PM CDT SUN JUL 12 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WELLS COUNTY HAS
EXPIRED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 4770 9969 4785 9970 4784 9947 4785 9946
      4785 9930 4767 9929 4767 9926 4758 9927
TIME...MOT...LOC 0212Z 280DEG 26KT 4779 9952 

$$

ZH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 5:51 PM CDT, 2 hours 24 minutes earlier.

Area forecast discussion, Jul 12, 5:51 PM CDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
551 PM CDT SUN JUL 12 2015

.UPDATE...

ISSUED AT 551 PM CDT SUN JUL 12 2015

MID LEVEL LOW SWINGING EAST THROUGH THE NORTHERN PLAINS
GENERATING SCATTERED SHOWERS AND THUNDERSTORM ACROSS MUCH OF
WESTERN AND NORTH CENTRAL NORTH DAKOTA LATE THIS AFTERNOON/EARLY
EVENING...PUSHING EAST WITH THE MID LEVEL LOW. DIURNALLY DRIVEN
STRONGER STORMS WILL BE POSSIBLE FOR ANOTHER FEW HOURS BEFORE WE
EXPECT CONVECTIVE STRENGTH TO DECREASE WITH THE ONSET OF DARKNESS.
PRECIPITATION CHANCES SHOULD CONTINUE ACROSS THE NORTH TONIGHT
NEAR THE LOW AS IT SLOWLY MOVES EAST-SOUTHEAST ALONG THE
INTERNATIONAL BORDER.

&&

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 242 PM CDT SUN JUL 12 2015

CURRENT SURFACE ANALYSIS PLACES LOW OVER SOUTHEASTERN SASKATCHEWAN
WITH BOUNDARY DROPPING THROUGH CENTRAL NORTH DAKOTA. DEWPOINTS
BEHIND THE BOUNDARY ARE MAINLY IN THE 50S...WITH MAINLY 70S AHEAD
OF IT. UPPER LEVEL ANALYSIS PLACES COMPACT LOW OVER FAR SOUTHERN
SASKATCHEWAN WITH INITIAL SHORT WAVE WORKING TOWARDS EASTERN
NORTH DAKOTA PRODUCING SHOWERS AND THUNDERSTORMS...WHILE NEXT
WAVE IS CURRENTLY PUSHING THROUGH NORTHEAST MONTANA INTO FAR
NORTHWESTERN NORTH DAKOTA.

FOR THE REST OF THIS AFTERNOON INTO THIS EVENING...CONVECTION WILL
CONTINUE TO DEVELOP OVER PORTIONS OF CENTRAL INTO EASTERN NORTH
DAKOTA WITH THE AFOREMENTIONED WAVE. ALTHOUGH THE STRONGEST
INSTABILITY WILL BE FOUND OVER EASTERN NORTH DAKOTA...ENOUGH
STRETCHES TOWARDS CENTRAL TO POSSIBLY PRODUCE SOME STRONG STORMS
TO THE EAST OF THE SURFACE BOUNDARY. STRONGER STORMS SHOULD BE OFF
TO THE EAST BY THIS EVENING. UPPER LOW OVER SOUTHERN SASKATCHEWAN
WILL PUSH THROUGH MANITOBA TONIGHT AND OPEN UP. THIS WILL KEEP
CYCLONIC FLOW OVER MUCH OF THE AREA...PARTICULARLY NORTHERN
LOCATIONS...KEEPING THE CHANCES FOR THUNDERSTORMS GOING THROUGH
THE NIGHT.

ON MONDAY...RIDGE STRENGTHENS OVER EASTERN MONTANA WHILE TROUGH
FROM OPENING LOW SLIDES TO THE EAST. CYCLONIC FLOW WITH THE
PASSING TROUGH WILL KEEP SHOWER AND THUNDERSTORM CHANCES GOING
OVER THE EAST AND NORTH. ALSO...LEFT AREAS OF SMOKE IN THE
FORECAST GIVEN THE SHIFT IN UPPER FLOW TOWARDS THE NORTHWEST.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 242 PM CDT SUN JUL 12 2015

THUNDERSTORMS ARE POSSIBLE EACH DAY THROUGH THE NEXT WEEK.

WEST/SOUTHWEST FLOW ALOFT AND LEE CYCLOGENESIS WILL PROMOTE WAVE
AFTER WAVE OF SCATTERED THUNDERSTORMS THIS WEEK. WITH A LACK OF
ANY DISCERNIBLE COLD/DRY AIR PUSH...VERY MOIST BOUNDARY LAYER
CONDITIONS SHOULD PERSIST THROUGH THE WEEK. AFTERNOON INSTABILITY
COULD BE HIGH ENOUGH THAT ISOLATED STRONG THUNDERSTORMS ARE
POSSIBLE NEARLY EVERY AFTERNOON. TEMPERATURES WILL GENERALLY BE IN
THE 80S TO LOW 90S THROUGH THE WEEK. MODELS TYPICALLY PERFORM
POORLY IN THIS WEAKER FLOW ENVIRONMENT. THEREFORE...FOR THIS
FORECAST UTILIZED A BLEND OF OPERATIONAL MODELS. THIS LEAD TO
GENERALLY A CHANCE EVERYDAY...WITH LIKELY THUNDERSTORMS ON
WEDNESDAY AS MOST OF THE MODELS HAVE WIDESPREAD THUNDERSTORMS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1201 PM CDT SUN JUL 12 2015

ISOLD TO SCT SHRA/TSRA EXPECTED ACROSS MUCH OF THE AREA TODAY INTO
TONIGHT. SOME STORMS MAY BECOME STRONG TO SEVERE LATER THIS
AFTERNOON INTO THIS EVENING TOWARDS EASTERN NORTH DAKOTA.
OTHERWISE...VFR CONDITIONS EXPECTED.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...NH
SHORT TERM...JJS
LONG TERM...AJ
AVIATION...JJS
Hazardous weather outlook, Jul 12, 5:55 PM CDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
555 PM CDT SUN JUL 12 2015

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-132300-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
555 PM CDT SUN JUL 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS POSSIBLE TONIGHT. THE THREAT
FOR SEVERE WEATHER WILL BE ISOLATED AND LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

DAILY CHANCES FOR THUNDERSTORMS ARE EXPECTED THROUGH THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

In the hours before

Special weather statement, Jul 12, 6:50 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
650 PM CDT SUN JUL 12 2015

NDZ012-013-130030-
MCHENRY ND-PIERCE ND-
650 PM CDT SUN JUL 12 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MCHENRY AND NORTHWESTERN
PIERCE COUNTIES...

AT 649 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES NORTHEAST OF VELVA...OR 24 MILES EAST OF MINOT...MOVING
NORTHEAST AT 50 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
VELVA...TOWNER...DENBIGH...KARLSRUHE...BALTA...BARTON...BERWICK...
VOLTAIRE...BERGEN...ORRIN...GEORGE LAKE...SIMCOE AND SILVA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4815 9987 4791 10097 4802 10097 4802 10101
      4814 10101 4855 10019 4854 10016
TIME...MOT...LOC 2349Z 237DEG 43KT 4811 10080

ZH
Local storm report, Jul 12, 6:57 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
657 PM CDT SUN JUL 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             5 N CARBURY             48.96N 100.54W
07/12/2015  M1.00 INCH       BOTTINEAU          ND   TRAINED SPOTTER

            HAIL THE SIZE OF QUARTERS.

&&

ZH
Special weather statement, Jul 12, 7:02 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
702 PM CDT SUN JUL 12 2015

NDZ004-005-130030-
ROLETTE ND-BOTTINEAU ND-
702 PM CDT SUN JUL 12 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ROLETTE AND
NORTHEASTERN BOTTINEAU COUNTIES...

AT 702 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LAKE METIGOSHE STATE PARK...OR 10 MILES NORTH OF BOTTINEAU...MOVING
EAST AT 35 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LAKE METIGOSHE STATE PARK AND INTERNATIONAL PEACE GARDEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4893 9996 4888 10052 4899 10064 4900 10000
TIME...MOT...LOC 0002Z 253DEG 31KT 4897 10036

ZH
Special weather statement, Jul 12, 7:14 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
714 PM CDT SUN JUL 12 2015

NDZ020-034-035-130100-
OLIVER-MORTON-BURLEIGH-
714 PM CDT SUN JUL 12 2015

...GUSTY WINDS ASSOCIATED WITH THUNDERSTORMS WILL AFFECT
SOUTHWESTERN BURLEIGH...SOUTHEASTERN OLIVER AND NORTHEASTERN MORTON
COUNTIES...

AT 709 PM CDT...STRONG THUNDERSTORM OUTFLOW WINDS WERE MOVING EAST
ACROSS SOUTH CENTRAL NORTH DAKOTA...15 MILES WEST OF MANDAN...MOVING
EAST AT 45 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE OVER THE NEXT ONE HOUR. IN
ADDITION...ISOLATED THUNDERSTORMS WILL ALSO IMPACT THE BISMARCK AND
MANDAN AREAS...WITH THE MAIN THREAT CLOUD TO GROUND LIGHTNING.

LOCATIONS IMPACTED INCLUDE...
BISMARCK...MANDAN...LINCOLN...MENOKEN...LAKE HARMON...FISH CREEK
DAM...MCDOWELL DAM RECREATION AREA...JUDSON...MCKENZIE...BALDWIN...
SWEET BRIAR LAKE...CROWN BUTTE LAKE...DOUBLE DITCH INDIAN VILLAGE...
FORT ABRAHAM LINCOLN STATE PARK AND UNIVERSITY OF MARY.

IF THREATENING WEATHER APPROACHES...MOVE INDOORS UNTIL THE STORMS
PASS.

LAT...LON 4665 10147 4704 10133 4710 10038 4664 10031
      4663 10050
TIME...MOT...LOC 0009Z 272DEG 37KT 4682 10120

HEINERT
Special weather statement, Jul 12, 7:24 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
724 PM CDT SUN JUL 12 2015

NDZ012-013-130115-
MCHENRY ND-PIERCE ND-
724 PM CDT SUN JUL 12 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN MCHENRY AND
PIERCE COUNTIES...

AT 723 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR WILLOW CITY TO 7 MILES
SOUTHEAST OF BUTTE...AND MOVING EAST AT 40 MPH.

PENNY SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE... RUGBY...TOWNER...DENBIGH...BALTA...
WOLFORD...BALFOUR...ORRIN...GEORGE LAKE AND SILVA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4854 9950 4838 9950 4837 9985 4802 9985
      4801 9981 4785 9981 4786 10076 4855 10051
TIME...MOT...LOC 0023Z 266DEG 33KT 4856 10027 4774 10060

ZH
Local storm report, Jul 12, 8:02 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
802 PM CDT SUN JUL 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND GST     9 NE DRAKE              48.02N 100.24W
07/12/2015  E60 MPH          MCHENRY            ND   CO-OP OBSERVER

&&

NHEINERT

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 7:02 PM CDTSpecial Weather StatementBISRolette28 min
Jul 12, 7:14 PM CDTSpecial Weather StatementBISBurleigh, Morton46 min
Jul 12, 7:24 PM CDTSpecial Weather StatementBISPierce51 min
Jul 12, 7:36 PM CDTSevere Thunderstorm WarningBISMcHenry, Pierce54 min
Jul 12, 8:56 PM CDTSevere Thunderstorm WarningBISFoster, Wells64 min
Jul 12, 9:57 PM CDTSevere Thunderstorm WarningBISFoster, Stutsman63 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.